# SDR USAA2015021300005

- Difficulty date: February 10, 2015
- Submitted: February 16, 2015
- Operation: Air carrier
- Aircraft: N702UW
- Make and model: Airbus A319-112
- Aircraft serial: 896
- Aircraft time: 44,697 hours, 25,704 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D5348001921695
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SY6 CHECK, L2 DOOR AREA, LT SHEAR PLATE BETWEEN FRAME 68 - 69 NEAR FLOORBEAM Y1162.5 HAS A 2 INCH CRACK.  INSTALLED NEW SHEAR PLATE ASSEMBLY IN ACFT.  ALL WORK ACCOMPLISHED IAW SRM 51-72-11 & DWG D53480019.
